# SDR 95FDEA01621

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FRAME AT BS 420 BETWEEN STR 14-15L.  BLENDED GOUGE AND REPAIRED FRAME AT BS 420 BETWEEN STR 14-15L PER FEDEX SRM 53-10-4 FIG 11.  ALODINED AND PRIMED AFFECTED AREA AND PARTS.
